Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 7, NWS Buffalo, NY

June 3, 2007Niagara County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 3, 2007, 5:31 PM EDT for Niagara County, New York. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2007, 5:31 PM EDT (21:31 UTC)
Expired
Jun 3, 2007, 6:00 PM EDT
In force
29 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Niagara County, NY

The radar

The Buffalo radar (KBUF), 36 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:35 PM EDTTSTM WND DMGLockport, NYWIRES AND LARGE TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 032131
SVRBUF
NYC063-032200-
/O.NEW.KBUF.SV.W.0007.070603T2131Z-070603T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
531 PM EDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NIAGARA COUNTY IN WESTERN NEW YORK

* UNTIL 600 PM EDT

* AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF NEWFANE...
  OR ABOUT NEAR LOCKPORT...AND MOVING NORTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILSON BY 555 PM EDT...

LAT...LON 4333 7868 4322 7863 4318 7863 4312 7885
      4329 7896 4329 7891 4331 7886 4333 7877
      4335 7871

$$

HIBBERT
2 follow-up statements
000 
WWUS51 KBUF 032149
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
549 PM EDT SUN JUN 3 2007

NYC063-032200-
/O.CON.KBUF.SV.W.0007.000000T0000Z-070603T2200Z/
NIAGARA NY-
549 PM EDT SUN JUN 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NIAGARA COUNTY...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WILSON...OR ABOUT 11
MILES NORTHWEST OF LOCKPORT...MOVING NORTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NIAGARA COUNTY

IF ON OR NEAR LAKE ONTARIO BETWEEN THE NIAGARA RIVER AND 
OLCOTT...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. 
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT 
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON 
THE WATER IN A THUNDERSTORM

LAT...LON 4333 7868 4322 7863 4318 7863 4312 7885
      4329 7896 4329 7891 4331 7886 4333 7877
      4335 7871

$$

HIBBERT
000 
WWUS51 KBUF 032202
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
602 PM EDT SUN JUN 3 2007

NYC063-032212-
/O.EXP.KBUF.SV.W.0007.000000T0000Z-070603T2200Z/
NIAGARA NY-
602 PM EDT SUN JUN 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR NIAGARA COUNTY EXPIRED AT 600
PM EDT...

AT 602 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4333 7868 4322 7863 4318 7863 4312 7885
      4329 7896 4329 7891 4331 7886 4333 7877
      4335 7871

$$

HIBBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:21 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 3, 3:21 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
321 PM EDT SUN JUN 3 2007

.SYNOPSIS...
TWO LOW PRESSURE SYSTEMS WILL BE AFFECTING OUR AREA DURING THE NEXT
48 HOURS. ONE AREA OF LOW PRESSURE WILL BE MOVING SLOWLY EAST FROM
THE WESTERN GREAT LAKES...WHILE THE OTHER ONE AS THE REMAINS OF
TROPICAL STORM BARRY WILL MOVE NORTHEAST FROM THE CAROLINAS ALONG
THE MID ATLANTIC COAST. THE PROBABILITIES FOR SHOWERS AND
THUNDERSTORMS WILL INCREASE TONIGHT THROUGH TUESDAY. A CHANGE TO
NOTICEABLY COOLER WEATHER WILL TAKE PLACE ON TUESDAY.

HIGH PRESSURE WILL BUILD OVER OUR AREA DURING WEDNESDAY BRINGING
FAIR WEATHER AND WARMER TEMPERATURES.

&&

.NEAR TERM /THROUGH TONIGHT/...
SURFACE LOW PRESSURE WHICH IS THE REMNANTS OF TROPICAL SYSTEM BARRY
LOCATED ALONG THE SOUTH CAROLINA COAST THIS AFTERNOON. CONSIDERABLE
TROPICAL MOISTURE WORKING NORTHWARD WITH THE MAIN RAIN SHIELD
WORKING INTO CENTRAL PENNSYLVANIA. WIDESPREAD CONVECTION DEVELOPING
IN HUMID AND UNSTABLE AIR MASS FURTHER NORTH ACROSS WESTERN AND
CENTRAL NEW YORK AS SHORTWAVE WORKS ACROSS THE AREA. AT THIS
POINT...NO REPORTS OF ANY STRONG WINDS OR HAIL...BUT THUNDERSTORMS
PRODUCING TORRENTIAL RAINFALL IN EXCESS OF AN INCH PER HOUR. SLOWER
MOVING CELLS DEVELOPING OVER JEFFERSON COUNTY PRODUCING RAINFALL
AMOUNTS IN EXCESS OF TWO INCHES PER HOUR. COULD BE LOOKING AT SOME
LOCALIZED FLOODING ACROSS THE AREA INTO THIS EVENING. EXPECT THAT
THIS CONVECTION WILL WEAKEN WITH COOLING THIS EVENING...THEN THE
MAIN TROPICAL RAIN SHIELD WILL LIFT ACROSS THE AREA OVERNIGHT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
WILL GENERALLY FOLLOW MORE EASTERN SOLUTION OF BARRY AS IT IS
CLOSER TO OFFICIAL TPC/NHC TRACK. REMNANTS OF BARRY WILL BE OFF THE
SOUTHEAST NEW JERSEY COAST BY 12Z MONDAY...THEN INTO SOUTHERN NEW
ENGLAND BY 00Z TUESDAY. WIDESPREAD TROPICAL RAINS WILL BE OVER THE
AREA MONDAY MORNING...THEN SHOULD DIMINISH DURING THE AFTERNOON AND
INTO MONDAY NIGHT AS DRY SLOT WORKS INTO THE AREA. WIDESPREAD
PRECIPITATION LOOKS TO REDEVELOP AFTER MIDNIGHT MONDAY NIGHT AND FOR
THE FIRST HALF OF TUESDAY AS WAVE OVER THE GREAT LAKES SHIFTS
EASTWARD AND DRAGS A SHARP COLD FRONT ACROSS THE AREA. PRECIPITATION
WILL TAPER OFF BEHIND THE FRONTAL PASSAGE TUESDAY AFTERNOON.
TEMPERATURES WILL BE UNSEASONABLY COOL BEHIND THE FRONT AS 850 MB
TEMPERATURES ARE FORECAST TO FALL TO NEAR 0C BY 00Z WEDNESDAY. STILL
A FAIR AMOUNT OF MEAN RELATIVE HUMIDITY TUESDAY NIGHT AND WEDNESDAY
MORNING...BUT IF THERE CAN BE SOME CLEARING THERE COULD BE SOME
FROST ISSUES ALONG THE SOUTHERN TIER BY WEDNESDAY MORNING. HIGH
PRESSURE BUILDING INTO THE GREAT LAKES WEDNESDAY SHOULD RESULT IN A
FAIR WEATHER DAY WITH A RETURN TO MORE SEASONABLE TEMPERATURES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
NORTHERN HEMISPHERIC WATER VAPOR IMAGERY SHOWING AN ENERGETIC
PACIFIC WAVETRAIN CONTINUING...WHICH COUPLED WITH A -NAO/-AO EPISODE
WILL SUPPORT THE CONTINUED AMPLIFICATION OF THE DOWNSTREAM HEIGHT
PATTERN ACROSS NOAM THROUGH THE MEDIUM RANGE PERIOD. DURING THE
LATTER HALF OF THE SHORT TERM PERIOD A SEASONABLY DEEP AND COLD
TROUGH WILL DIG THROUGH THE GREAT LAKES. HEIGHTS BEGIN TO RISE BY
THE START OF THE LONG TERM PERIOD WED NGT AND THU AS THE MEAN NOAM
TROUGH RELOADS IN THE WEST AND FORCES STRONG DOWNSTREAM HEIGHT RISES
ACROSS THE GREAT LAKES. 00Z MEX GUIDANCE WAS FAR TOO COLD FOR
THU...HOWEVER 12Z MEX GUIDANCE HAS CORRECTED TO A MUCH MORE
REASONABLE SOLUTION WITH TEMPS RETURNING TO NEAR NORMAL FOR THU. AS
HEIGHTS CONTINUE TO RISE AND MID LEVEL TEMPS QUICKLY RECOVER SHOULD
SEE A RETURN TO 80S ONCE AGAIN BY FRI.

MAIN CONCERN IN THE LONG TERM IS TIMING OF ANY RAIN CHANCES AT THE
END OF THE WEEK. NEXT PACIFIC TROUGH WILL EJECT OUT OF THE ROCKIES
AND LIFT NORTHEAST INTO THE GREAT LAKES AND SOUTHERN CANADA BY FRI
OR SAT. STRONGEST LARGE SCALE FORCING WILL SHIFT NORTH INTO CANADA
WITH A TRAILING COLD FRONT WEAKENING WITH TIME AS IT APPROACHES THE
REGION. HAVE KEPT LOW CHANCE POPS GOING FOR THU NGT THROUGH FRI NGT
TO COVER TIMING OF FROPA. FOR SAT AND SUN...LAST FEW RUNS OF
OPERATIONAL MODELS AND 00Z GFS ENSEMBLES SHOW A CONSIDERABLE
SPREAD...WITH ONE ENSEMBLE CLUSTER SUGGESTING A RELATIVELY DRY
WEEKEND AS WEAK RIDGING BUILDS OVER THE EASTERN GREAT LAKES. GIVEN
THE UNCERTAINTY...HAVE OPTED TO KEEP FORECAST DRY FOR NEXT WEEKEND
UNTIL BETTER MODEL CONSENSUS IS REACHED BEFORE INTRODUCING POPS.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...

COMPLEX FORECAST FOR THE 18Z TAF CYCLE WITH IMMEDIATE CONCERNS
REVOLVING AROUND COVERAGE AND TIMING OF CONVECTION...THEN MORE
GENERAL SHOWERS AND LOW CIGS LATER TONIGHT INTO MONDAY. E/W ORIENTED
BAND OF THUNDERSTORMS CONTINUES TO LIFT SLOWLY NORTH THROUGH CENTRAL
NY EARLY THIS AFTERNOON. ISOLATED THUNDERSTORMS ARE ALSO DEVELOPING
NORTH AND WEST OF THIS AS ATMOSPHERE BECOMES UNSTABLE DUE TO DAYTIME
HEATING. ENOUGH SUNSHINE HAS OCCURRED THIS MORNING TO ALLOW FOR
SUFFICIENT INSTABILITY TO SUPPORT CONTINUED THUNDERSTORM DEVELOPMENT
THIS AFTERNOON. RADAR TRENDS SUPPORT ENOUGH CONFIDENCE FOR A TEMPO
TSRA GROUP AT KROC AND KJHW...AND ELSEWHERE WILL COVER WITH CB
QUALIFIER FOR NOW AND MONITOR RADAR TRENDS. SCATTERED THUNDERSTORMS
WILL SLOWLY DIMINISH THIS EVENING WITH LOSS OF DAYTIME HEATING.

LATER TONIGHT REMNANTS OF ONCE TROPICAL STORM BARRY WILL CONTINUE TO
MOVE NORTH UP THE EASTERN SEABOARD. A BROAD AREA OF SHOWERS
SPREADING NORTH AHEAD OF THE CIRCULATION WILL OVERSPREAD THE REGION
OVERNIGHT. ALL MODEL GUIDANCE IN GENERAL AGREEMENT IN QUICKLY
DROPPING CIGS THROUGH MVFR TO IFR LATE TONIGHT INTO MONDAY MORNING.
EXPECT WIDESPREAD IFR ACROSS WESTERN AND CENTRAL NY FOR THE MONDAY
MORNING PUSH. AS STEADY RAIN ENDS AND BOUNDARY LAYER MIXING
INCREASES CIGS SHOULD GRADUALLY IMPROVE BACK INTO THE MVFR CATEGORY
BY MIDDAY MONDAY.

LOOKING FURTHER AHEAD...UNSETTLED WEATHER CONTINUES MONDAY AFTERNOON
THROUGH TUESDAY AS THE REMNANTS OF BARRY INTERACT AND COMBINE WITH A
SYSTEM MOVING IN FROM THE WEST. EXPECT PERIODS OF MVFR AND IFR CIGS
TO CONTINUE THROUGH TUESDAY EVENING BEFORE A RETURN TO VFR FOR WED.

&&

.MARINE...
WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA
THROUGH MONDAY NIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND
EVENING MAY PRODUCE LOCAL WIND GUSTS TO 35 KNOTS...MOST LIKELY ALONG
THE SAINT LAWRENCE RIVER WHERE CONVECTION HAS BEEN THE STRONGEST
THUS FAR.

ON TUESDAY THE REMNANTS OF BARRY WILL INTERACT AND COMBINE WITH A
MID LATITUDE SYSTEM MOVING THROUGH THE GREAT LAKES. SW WINDS WILL
INCREASE AHEAD OF THE COLD FRONT ON TUESDAY AND MAY APPROACH SMALL
CRAFT ADVISORY CRITERIA. FOLLOWING THE COLD FRONT...SEASONABLY
STRONG LOW LEVEL COLD AIR ADVECTION WILL PRODUCE AN UNSTABLE MARINE
BOUNDARY LAYER WITH A PERIOD OF SOLID 15 TO 25 KNOT WINDS AND
ENHANCED WAVE ACTION EXPECTED TUE INTO TUE EVENING. HIGH PRESSURE
WILL THEN BUILD OVER THE EASTERN GREAT LAKES BY WED WITH WINDS AND
WAVES SUBSIDING.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...TMA
LONG TERM...HITCHCOCK
AVIATION...HITCHCOCK
MARINE...HITCHCOCK
Hazardous weather outlook, Jun 3, 5:07 AM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
507 AM EDT SUN JUN 3 2007

NYZ001>008-010>014-019>021-085-040915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
507 AM EDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THERE IS A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH A MORE
WIDESPREAD BENEFICIAL RAINFALL TONIGHT AS AN UPPER LOW MOVES EAST
FROM THE CENTRAL LAKES AND THE REMNANTS OF TROPICAL STORM BARRY
MOVES UP THE EAST COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE REMAINS OF BARRY IS EXPECTED TO MOVE INTO WESTERN NEW ENGLAND
MONDAY WHILE THE WESTERN LOW MOVES ACROSS LOWER MICHIGAN. THESE
SYSTEMS WILL BRING MORE RAIN TO THE AREA MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-040915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
507 AM EDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THERE IS A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TODAY WITH A MORE
WIDESPREAD RAINFALL TONIGHT AS AN UPPER LOW MOVES EAST FROM THE
CENTRAL LAKES AND THE REMNANTS OF TROPICAL STORM BARRY MOVES UP
THE EAST COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE REMAINS OF BARRY IS EXPECTED TO MOVE INTO WESTERN NEW ENGLAND
MONDAY WHILE THE WESTERN LOW MOVES ACROSS LOWER MICHIGAN. THESE
SYSTEMS WILL BRING MORE RAIN TO THE AREA MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 3, 3:47 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
347 PM EDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     FLASH FLOOD      HONEOYE                 42.78N 77.51W
06/03/2007                   ONTARIO            NY   AMATEUR RADIO

            WASHED OUT DRIVEWAYS RUNNING WATER 6 IN DEEP

&&

HIBBERT
Special weather statement, Jun 3, 3:54 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
354 PM EDT SUN JUN 3 2007

NYZ006>008-032115-
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
354 PM EDT SUN JUN 3 2007

...THUNDERSTORMS WITH HEAVY RAINS CONTINUE ACROSS MUCH OF THE REGION...

AT 345 PM, SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN CONTINUED
ACROSS MOST OF OSWEGO COUNTY, WITH SHOWERS AND STORMS SCATTERED
ACROSS MUCH OF THE NORTHERN HALVES OF JEFFERSON AND LEWIS
COUNTIES, AND ALONG WITH SOUTHERN LEWIS COUNTY. ALL OF THE
ACTIVITY WAS MOVING TO THE NORTHWEST WITH SOME OF THE CITES AND
TOWNS TO BECOME AFFECTED TO INCLUDE LOWVILLE AND ADAMS AROUND 415
PM, COPENHAGEN AROUND 430 PM, AND WATERTOWN AROUND 445 PM. THE
STORMS WILL HAVE THE POTENTIAL FOR TORRENTIAL DOWNPOURS, FREQUENT
LIGHTNING, GUSTY WINDS, AND HAIL. BE ON THE ALERT FOR FLOODING
AND PONDING ON ROADS. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED
AREAS. STORMS COULD DEVELOP ANYWHERE AND AT ANYTIME.
Local storm report, Jun 3, 4:11 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
411 PM EDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     FLASH FLOOD      BRISTOL                 42.85N 77.43W
06/03/2007                   ONTARIO            NY   TRAINED SPOTTER

            TWO ROADS WASHED OUT, HOUSE WITH WATER IN IT.

&&

TMA
Special weather statement, Jun 3, 4:40 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
440 PM EDT SUN JUN 3 2007

NYZ002-003-011-013-032200-
GENESEE NY-LIVINGSTON NY-MONROE NY-ORLEANS NY-
440 PM EDT SUN JUN 3 2007

...THUNDERSTORMS WITH VERY HEAVY RAIN MOVING THROUGH THE AREA...

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE AREA OF MODERATE TO HEAVY RAIN WITH EMBEDDED
  THUNDERSTORMS. THIS AREA OF STEADY RAIN WILL PRODUCE RAINFALL
  AMOUNTS OF ONE TO TWO INCHES ACROSS PARTS OF MONROE...ORLEANS...
  LIVINGSTON AND GENESEE COUNTIES THROUGH 6 PM EDT.

THE HEAVY RAIN WILL RESULT IN PONDING ON AREA ROADWAYS AND COULD
CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS.

RSH
Local storm report, Jun 3, 4:42 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
442 PM EDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FLASH FLOOD      SOUTH BRISTOL           42.73N 77.40W
06/03/2007                   ONTARIO            NY   LAW ENFORCEMENT

            ROADS WASHED OUT, WATER IN HOMES

&&

TMA
Special weather statement, Jun 3, 5:11 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
511 PM EDT SUN JUN 3 2007

NYZ001-032215-
NIAGARA NY-
511 PM EDT SUN JUN 3 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF HEAVY RAIN WITH EMBEDDED STRONG THUNDERSTORMS MOVING
  FROM NORTHERN ERIE COUNTY INTO NIAGARA COUNTY. THUNDERSTORMS
  WITHIN THE AREA OF RAIN WILL LIKELY PRODUCE WIND GUSTS TO 45 MPH
  ALONG WITH RAINFALL OF 1 TO 2 INCHES THROUGH 6:15 PM EDT.

THE RAINFALL WILL PRODUCE PONDING ON AREA ROADWAYS AND COULD CAUSE
LOCALIZED FLOODING OF POOR DRAINAGE AREAS.

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 2:49 PM EDTFlash Flood WarningBUFJefferson116 min
Jun 3, 2:59 PM EDTSpecial Marine WarningBUF91 min
Jun 3, 3:18 PM EDTFlash Flood WarningBUFOntario117 min
Jun 3, 4:42 PM EDTFlash Flood WarningBUFJefferson2 hr
Jun 3, 4:48 PM EDTSevere Thunderstorm WarningBUFErie33 min
Jun 3, 5:24 PM EDTSpecial Marine WarningBUF58 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.